# SDR FDEA201009303837

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 82,577 hours, 33,866 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB12499
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE XOS 789, FIXED LEADING EDGE RIB DOUBLER FOUND CRACKED.  R & R IAW SRM 51-31-01, VOL II REV 96.  NEW RIB DOUBLER FABRICATED AS   IAW DWG ARB1249, REV AA. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 111.
